- -

Solving random diffusion models with nonlinear perturbations by the Wiener-Hermite expansion method

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving random diffusion models with nonlinear perturbations by the Wiener-Hermite expansion method

Mostrar el registro completo del ítem

Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD.; Santamaria Navarro, C. (2011). Solving random diffusion models with nonlinear perturbations by the Wiener-Hermite expansion method. Computers and Mathematics with Applications. 61(8):1946-1950. doi:10.1016/j.camwa.2010.07.057

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37626

Ficheros en el ítem

Metadatos del ítem

Título: Solving random diffusion models with nonlinear perturbations by the Wiener-Hermite expansion method
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper deals with the construction of approximate series solutions of random nonlinear diffusion equations where nonlinearity is considered by means of a frank small parameter and uncertainty is introduced through white ...[+]
Palabras clave: Random differential equation , Perturbation method , Wiener¿Hermite expansion
Derechos de uso: Reserva de todos los derechos
Fuente:
Computers and Mathematics with Applications. (issn: 0898-1221 )
DOI: 10.1016/j.camwa.2010.07.057
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.camwa.2010.07.057
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem